# SDR WWMA9700084

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329AE
- Make and model: Saab 340B
- Aircraft serial: 340B329
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Defective
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE CARGO SMOKE LIGHT CAME ON 3 TO 4 TIMES MOMEMTARILY THEN WENT OUT.  REPLACED BOTH FORWARD AND AFT CARGO SMOKE DETECTORS.
